Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 15 year old female with migraines and tension headaches who in January 2007, was vaccinated intramuscularly into the right leg (also reported as "buttocks") with a first dose of GARDASIL. Concomitant therapy included amytripaline (manufacturer unknown and rizatriptan benzoate. In March 2007, a second dose of GARDASIL was administered intramuscularly into the left leg (also reported as "buttocks"). The physician reported that "a few days to a week after each dose the patient developed a sciatic neuropathy". It was further reported that the neuropathy of the right leg had resolved completely over a few weeks (approximately January 2007 or February 2007). The neuropathy of the left leg had improved, but has not resolved. The physician noted that the patient was still having weakness in the left leg and loss of deep tendon reflex at the level of the left ankle. She also had sensory complaints and tingling when touched at the lateral distal lower extremity. The pain was improved however. The patient was reported to still have a limp. It was also reported that the patient was able to attend school but was unable to participate in physical activities due to the sciatic neuropathy. The physician felt that the patient''s experiences were disabling. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166